# SDR UIEA2019050504133

- Difficulty date: May 5, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 41,038 hours, 7,784 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Connector
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ADVISORY "BLEED 2" AFTER TAKE OFF THRUST WAS ADVANCED. THE TAKE OFF WAS REJECTED AT APPROXIMATELY 80 KNOTS.( ITEM TRANSFERRED TO MDDR #111197 PER MEL 36-21-04. JUMPERED OVER-PRESSURE SWITCH ENGINE NR 2. CAT C. DUE 15MAY19.  LP 1058712 - M5/M6: REVIEWED FAULT HISTORY. CMC REPORTED "BLEED 2 HIGH PRESS S/O VLV FAIL" MSG #36002. PERFORMED WIRING CHECKS IAW FIM 36-11 TASK 802 AND WDM 36-11-42. FOUND OPEN CCT BETWEEN HPSOV (V347) (NO 1.2.3 LINE) AND ASCTU (DM 7957BA) (E15 . F15 PIN) AND GND LINE. THEN FOUND CONNECTION (D4210P) LOOSE AND IN THE INCORRECT POSITION. RE-TIGHTENED IT AND WIRING CHECK OK BETWEEN ASCTU  AND HPSOV IAW WDM 36-11-42. CONFIRMED HPSOV AND PRV OPS CHECK WITH ENGINE RUN. ALL MSG CLEARED, MDDR # 111197 CLOSED AND MCC NOTIFIED.   )
